Open Mathematics (Jun 2025)

Existence of positive periodic solutions for evolution equations with delay in ordered Banach spaces

  • Zhang Jing,
  • Gou Haide

DOI
https://doi.org/10.1515/math-2025-0165
Journal volume & issue
Vol. 23, no. 1
pp. 177 – 197

Abstract

Read online

The main focus of this study is to discuss the existence of positive ω\omega -periodic mild solutions for evolution equation with delay in an ordered Banach space EE. Under the ordered conditions of the growth exponent of the nonlinearity gg with respect to the semigroup T(t)(t≥0){\mathcal{T}}\left(t)\hspace{.25em}\left(t\ge 0) or the first eigenvalue of the operator A{\mathcal{A}}, the existence results of mild solutions and positive mild solutions for evolution equation are obtained by applying the Poincaré mapping and monotone iterative method, and adding appropriate conditions to the nonlinearity term gg without assuming the existence of upper and lower solutions. Finally, we give an example to verify the applicability of our abstract results.

Keywords